# SDR HALA2021012500010

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8237
- Aircraft time: 6,457 hours, 1,312 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY018682
- Condition: Defective
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS ECAM MX STATUS "AC GEN".  REMOVED & REPLACED NR 1 GCU, PER AMM 24-22-34.  MX STATUS CLEARED, OK FOR SERVICE.
